63415members
333658posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Post Radiotherapy cough

9 REPLIES 9
Member

Re: Post Radiotherapy cough

How are you now Fezzy?

 

 

Member

Re: Post Radiotherapy cough

hi Jo sorry to here you have as rash so long after rads I developed an itchy spotty rash about 3 weeks after rads (finished rads 27th Nov) it drove me mad so I resorted to old fashioned calamine lotion and it really cooled it down and stopped the itching, it seems that radiotherapy just keeps on giving, best wishes Eileen x

JWD
Member

Re: Post Radiotherapy cough

Hi Eileen. Hope it clears up soon.My Oncologist  said rads can cause short term lung damage so it sounds like it. I'm ok thanks. I've developed itchy rash were rads burnt me even though finished October my bcn said it's due to radiotherapy. Take care Eileen.xxx Jo x

Member

Re: Post Radiotherapy cough

hi Jo still coughing but it has eased slightly, xray results showed cloudy area on right lung which is same side as rads so I have got to have a repeat xray in 4 to 6 weeks to see if it has cleared, my gp thinks it could be rads damage and bcn is going to speak to oncologist, think they are of the opinion to wait and see if it resolves before thinking about treatment, hope all is well with you Jo.  Eileen xxx

JWD
Member

Re: Post Radiotherapy cough

Hi Fezzy. How is your cough? Jo xxx

Highlighted
Member

Re: Post Radiotherapy cough

thanks Jo been back to doctors and she sent me for chest xray as there is no infection, should get results in a week, but she said it could be due to radiotherapy, so we shall see.  Fezzy x

JWD
Member

Re: Post Radiotherapy cough

Hope you get your cough sorted fezzy🤗🤗Jo xxx

Member

Re: Post Radiotherapy cough

thanks for your reply JWD, I am pretty sure that is what my cough is caused by I have had it since a week after rads. although I have had a couple of colds as well so that's probably not helping with the cough. antibiotics didn't help so going back to doctor next week.  I suppose my cough will eventually go on its own but it does get very tiring waking up several times in the night having a coughing fit.   Fezzy xxx

JWD
Member

Re: Post Radiotherapy cough

Hi Fezzy my oncologist told me one of the side effects can be a post radiotherapy dry cough he said it can last a couple of months after radiotherapy. I have been more chesty than usual since I finished the end of October and I was told the radiotherapy beam would catch the tip of my lung therefore causing a cough and irriration.xxx
Member

Post Radiotherapy cough

I finished radiotherapy on 27th November has anyone else experienced a cough which has continued for weeks, it's a mainly dry cough, my doctor has given me antibiotics but said there was no chest infection, could this be due to radiotherapy, getting paranoid thinking about the possibilities.   Fezzy x